Header menu link for other important links
The feichtinger conjecture and reproducing kernel hilbert spaces
, Paulsen V.
Published in
Volume: 60
Issue: 4
Pages: 1303 - 1317
We prove two new equivalences of the Feichtinger conjecture that involve reproducing kernel Hilbert spaces. We prove that if for every Hilbert space, contractively contained in the Hardy space, each Bessel sequence of normalized kernel functions can be partitioned into finitely many Riesz basic sequences, then a general bounded Bessel sequence in an arbitrary Hilbert space can be partitioned into finitely many Riesz basic sequences. In addition, we examine some of these spaces and prove that for these spaces bounded Bessel sequences of normalized kernel functions are finite unions of Riesz basic sequences.
About the journal
Published in
Open Access
Impact factor